# SDR QXEA9600022

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N385PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC595
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475541
- Condition: Failed
- Location: Nr 2 Sys
- Component: Swrngn
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN ON FINAL APPROACH.  SMOKE ISOLATED TO NR 2 BLEED.  AIRCRAFT LANDED IN BZN WITHOUT FURTHER PROBLEM.  NR 2 COOLING TURBINE REPLACED IAW MAINT MANUAL, OPS CHECKED GOOD ON GROUND RUN.
